# SDR MALA976143

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 441
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND BACK HALF OF CABIN AND FLOOR TRACK EMERGENCY LIGHT INOP.  MAINTENANCE FOUND PINS WIRED BACKWARDS AT PLUG 101VU P2, CORRECTED WIRING ALL CHECKS GOOD.
